# SDR 2005UALA01476

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 31,501 hours, 6,341 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0235
- Condition: Unserviceable
- Location: Flapper Valves
- Component: Aspirators, 62510101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATORS, TOP & BOTTM LEAKING FROM THE FLAPPER VALVES.  SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  ASPIRATOR FLAPPER VALVES WERE OBSERVED LEAKING DURING SLIDE/RAFT OVERHAUL AIR RETENTION TEST. SPECIFIC CAUSE OF LEAK WAS NOT DETERMINED. ASPIRATORS WERE REPLACED.
